Alert archive / Wyoming / Frost Advisories in 2013
Frost Advisory 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this frost advisory at Sep 27, 2013, 1:42 PM MDT for 4 counties in Wyoming. It took effect at Sep 28, 2013, 12:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2013, 1:42 PM MDT (19:42 UTC)
- In effect from
- Sep 28, 2013, 12:00 AM MDT
- Expired
- Sep 28, 2013, 9:02 AM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
Counties Converse County, WY, Goshen County, WY, Niobrara County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 157 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 7.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 540 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
971 WWUS75 KCYS 271942 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 142 PM MDT FRI SEP 27 2013 WYZ101-102-107-108-281000- /O.NEW.KCYS.FR.Y.0002.130928T0600Z-130928T1500Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON 142 PM MDT FRI SEP 27 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. * TEMPERATURE...LOW TEMPERATURES BETWEEN 30 TO 35 DEGREES ACROSS THE HIGH PLAINS OF EAST CENTRAL WYOMING. THE COLDEST TEMPERATURES ARE EXPECTED TO BE OVER THE NORTH PLATTE RIVER VALLEY...INCLUDING DOUGLAS...GLENDO...AND TORRINGTON WYOMING. * IMPACTS...AREAS OF FROST ARE EXPECTED EARLY SATURDAY MORNING WITH A FEW LOCATIONS RECEIVING A HARD FREEZE AS TEMPERATURES LOWER TO NEAR 30 DEGREES. SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT EXPOSED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TT
4 follow-up statements
701 WWUS75 KCYS 280219 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 819 PM MDT FRI SEP 27 2013 WYZ101-102-107-108-281500- /O.CON.KCYS.FR.Y.0002.130928T0600Z-130928T1500Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON 819 PM MDT FRI SEP 27 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT SATURDAY. * TEMPERATURES...BETWEEN 30 TO 35 DEGREES ACROSS THE PLAINS OF EAST CENTRAL AND SOUTHEAST WYOMING. THE COLDEST TEMPERATURES ARE EXPECTED TO BE OVER THE NORTH PLATTE RIVER VALLEY...INCLUDING DOUGLAS...GLENDO...AND TORRINGTON. * IMPACTS...AREAS OF FROST ARE EXPECTED EARLY SATURDAY MORNING AS TEMPERATURES LOWER TO 30 TO 35 DEGREES. SENSITIVE VEGETATION MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JAMSKI/TJT
921 WWUS75 KCYS 281123 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 523 AM MDT SAT SEP 28 2013 WYZ101-102-107-108-281500- /O.CON.KCYS.FR.Y.0002.000000T0000Z-130928T1500Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON 523 AM MDT SAT SEP 28 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURES...BETWEEN 30 TO 35 DEGREES ACROSS THE PLAINS OF EAST CENTRAL AND SOUTHEAST WYOMING. THE COLDEST TEMPERATURES ARE EXPECTED TO BE OVER THE NORTH PLATTE RIVER VALLEY... INCLUDING DOUGLAS...GLENDO...AND TORRINGTON. * IMPACTS...AREAS OF FROST ARE EXPECTED AS TEMPERATURES LOWER TO 30 TO 35 DEGREES. SENSITIVE VEGETATION MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FINCH
609 WWUS75 KCYS 281242 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 642 AM MDT SAT SEP 28 2013 WYZ116-281800- /O.NEW.KCYS.HW.W.0023.130928T1242Z-130928T1800Z/ SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE 642 AM MDT SAT SEP 28 2013 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. * TIMING...THROUGH THIS MORNING. * WINDS...WEST WINDS SUSTAINED AT 40-45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MOTORISTS TRAVELING ALONG INTERSTATE 80 IN THE SOUTHERN LARAMIE RANGE SHOULD EXERCISE CAUTION...ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ101-102-107-108-281500- /O.CON.KCYS.FR.Y.0002.000000T0000Z-130928T1500Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON 642 AM MDT SAT SEP 28 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * TEMPERATURES...BETWEEN 30 TO 35 DEGREES ACROSS THE PLAINS OF EAST CENTRAL AND SOUTHEAST WYOMING. THE COLDEST TEMPERATURES ARE EXPECTED TO BE OVER THE NORTH PLATTE RIVER VALLEY... INCLUDING DOUGLAS...GLENDO...AND TORRINGTON. * IMPACTS...AREAS OF FROST ARE EXPECTED AS TEMPERATURES LOWER TO 30 TO 35 DEGREES. SENSITIVE VEGETATION MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FINCH
594 WWUS75 KCYS 281502 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 902 AM MDT SAT SEP 28 2013 .TEMPERATURES HAVE WARMED ACROSS THE AREA THIS MORNING WHICH HAS ALLOWING THE FROST ADVISORY FOR PORTIONS OF SOUTHEAST WYOMING TO END AT 900 AM MDT AS SCHEDULED. THE STRONG GUSTY WINDS HAVE SUBSIDED SOMEWHAT ACROSS THE SOUTHERN LARAMIE RANGE AND FOOTHILLS. THE HIGH WIND WARNING HAS BEEN CANCELLED. WYZ116-281615- /O.CAN.KCYS.HW.W.0023.000000T0000Z-130928T1800Z/ SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...VEDAUWOO...BUFORD...PUMPKIN VINE 902 AM MDT SAT SEP 28 2013 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE SUBSIDED ACROSS THE WARNED AREA BUT SUSTAINED WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL BE COMMON THE NEXT FEW HOURS. $$ WYZ101-102-107-108-281615- /O.CAN.KCYS.FR.Y.0002.000000T0000Z-130928T1500Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON 902 AM MDT SAT SEP 28 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FROST ADVISORY. $$ LIEBL
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this frost advisory went out at Sep 27, 12:41 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Sep 27, 12:41 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1241 PM MDT FRI SEP 27 2013 .SHORT TERM...(TODAY THROUGH SATURDAY NIGHT) ISSUED AT 415 AM MDT FRI SEP 27 2013 INFRARED IMAGERY THIS MORNING SHOWS THE COLD CLOUD TOPS ASSOCIATED WITH THE UPPER LEVEL SYSTEM MAINLY ACROSS CARBON COUNTY AND LOCATIONS WESTWARD. PRECIP TYPE HAS BEEN RAIN SO FAR ACROSS LOWER ELEVATIONS OF CONVERSE AND CARBON COUNTIES WITH TEMPS GENERALLY IN THE MID-TO-UPPER 30S. STILL LOOKS LIKE THE FREEZING LEVEL WILL BE AROUND 8000 FT DURING THE PERIOD OF HIGHEST PRECIP RATES. GOOD ISENTROPIC LIFT AND FRONTAL FORCING WILL PROGRESS EASTWARD ACROSS THE CWA THROUGH THE AFTERNOON. BOTH THE GFS AND NAM SHOW MIDLEVEL FRONTOGENESIS INCREASING TO THE EAST OF THE LARAMIE RANGE DURING THE AFTERNOON SO HAVE LIKELY POPS ACROSS MUCH OF THE PLAINS. QPF AMOUNTS WITH THIS SYSTEM WILL BE LIMITED BY THE PROGRESSIVE NATURE OF THIS SYSTEM AS THE UPPER LEVEL TROUGH QUICKLY SCOOTS EASTWARD. SNOWFALL AMOUNTS IN THE HIGHER ELEVATIONS ABOVE 8000 FT ARE EXPECTED TO BE IN THE 1-3 INCH RANGE. OTHER CONCERN THROUGH THIS MORNING IS THE AREAS OF FOG ALONG THE SOUTHERN LARAMIE RANGE. INCLUDED FOG THROUGH MID-MORNING BUT THE HRRR MODEL SHOWS LIFR CONDITIONS ALONG THE RANGE PERSISTING THROUGH MIDDAY UNTIL AFTER THE FROPA. WINDS WILL BE QUITE BREEZY BEHIND THE FROPA...PARTICULARLY ACROSS ALBANY AND LARAMIE COUNTIES IN SOUTHEAST WY. THE GFS SHOWS WESTERLY WINDS TO 50 KTS JUST ABOVE THE SURFACE WHEREAS THE NAM IS WEAKER AT AROUND 40 KTS. GOOD COLD AIR ADVECTION WILL ENHANCE DOWNWARD TRANSPORT OF THE WINDS BUT LLVL MIXING WILL NOT BE IDEAL SINCE THE STRONGEST WINDS WILL OCCUR DURING THE LATE EVENING THROUGH THE NIGHT. AT THIS TIME EXPECTING GUSTS TO 35-45 MPH OVERNIGHT. TEMPS WILL DROP BELOW FREEZING IN THE LOWER ELEVATIONS TO THE WEST OF THE LARAMIE RANGE. HOWEVER...SINCE THESE AREAS HAVE SEEN SUB-FREEZING TEMPS ALREADY THIS FALL SEASON...DID NOT ISSUE ANY FREEZING HEADLINES THERE. TEMPS TO THE EAST OF THE LARAMIE RANGE WILL LIKELY BE ABOVE 36 AS THE BREEZY CONDITIONS WILL PREVENT OPTIMAL RADIATIONAL COOLING. CONVERSE COUNTY MAY GET CLOSE TO A FROST ADVISORY WITH WEAKER WINDS THROUGH MUCH OF THE NIGHT. TEMPS WILL WARM TO AROUND AVERAGE ON SATURDAY AS HEIGHTS RISE BEHIND THE UPPER LEVEL TROUGH. STILL GOING TO BE QUITE BREEZY IN SOUTHEAST WY WITH 700MB WINDS AT 35-40 KTS AND GOOD MIXING. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 415 AM MDT FRI SEP 27 2013 FAIRLY ZONAL FLOW INTO THE NRN ROCKIES WILL PERIODICALLY BACK TO THE SOUTHWEST THROUGH THE MIDDLE OF NEXT WEEK AS A SERIES OF SHORTWAVES RIDE A 130+ KNOT JET STREAK NORTH OF THE CWA. THIS PATTERN SUGGESTS UNSEASONABLY WARM CONDITIONS ALONG WITH BREEZY CONDITIONS ESPECIALLY FOR AREAS ALONG AND WEST OF INTERSTATE 25. SO...EXPECT DRY CONDITIONS TO PREVAIL SUNDAY THROUGH WEDNESDAY. H7 TEMPERATURES OF 8-10C WILL YIELD UPPER 60S WEST OF THE LARAMIE RANGE AND 70S/LOW 80S OUT ON THE EASTERN PLAINS FOR SUNDAY AND MONDAY. ONE OF THE SERIES OF THE AFOREMENTIONED SHORTWAVES WILL TRACK NORTH OF THE CWFA LATE MONDAY...DRAGGING A SURFACE BOUNDARY THROUGH. H7 TEMPERATURES WILL DIP A FEW DEGREES IN WEAK LLVL CAA ON TUESDAY. THIS WILL YIELD A SLIGHT COOL DOWN FOR TUESDAY MID 60S OVR CARBON/ALBANY COUNTIES AND 70S EAST OF THE MOUNTAINS. ADDITIONALLY...A DEVELOPING LEE-SIDE SFC TROF WILL AMPLIFY ON SUNDAY AND MONDAY AS WELL...INCREASING LLVL SFC WINDS. H7 WIND PROGS PEAK AT AROUND 40 KNOTS. SO...DO NOT ANTICIPATE A HIGH WIND EVENT HOWEVER WOULD EXPECT 40 TO 50 MPH TO BE COMMON ESPECIALLY NR ARLINGTON AND ALONG THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILLS. ADDITIONALLY...WARM TEMPERATURES...BREEZY SOUTHWEST WINDS AND DRY AFTERNOON HUMIDITIES WILL HEIGHTEN FIRE WEATHER CONCERNS LATE IN THE WEEKEND AND EARLY NEXT WEEK. THE NEXT LONGWAVE TROF WILL SWING ONTO THE WEST COAST LATE WEDNESDAY. FLOW WILL BACK TO THE SOUTHWEST OVER THE INTERMOUNTAIN WEST IN ADVANCE OF THIS FEATURE. LATEST MEDIUM RANGE GUIDANCE DIFFER SOME ON THE TIMING...WITH THE ECMWF THE SLOWEST AND COLDEST. GIVEN TIMING UNCERTAINTY...DID BEGIN TO INTRODUCE PRECIPITATION CHANCES AS EARLY AS WEDNESDAY NIGHT AND THURSDAY. HOWEVER...IF THE CURRENT TRENDS CONTINUE WOULD SUSPECT THAT THIS MAY END UP BEING A BIT EARLY AND THAT THE BEST CHANCES FOR PRECIPITATION WOULD HOLD OFF UNTIL THURSDAY NIGHT AND FRIDAY. THE LATEST ECMWF WOULD BE COLD ENOUGH TO SUPPORT SNOW FRIDAY NIGHT/EARLY SATURDAY. ALTHOUGH STILL TOO FAR OUT TO FEEL MUCH CONFIDENCE...WILL NEED TO KEEP AN EYE ON THIS SYSTEM OVER THE COMING DAYS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING) ISSUED AT 1241 PM MDT FRI SEP 27 2013 A BAND OF RAIN IS MOVING NORTHEAST OFF THE SOUTHERN LARAMIE RANGE AT 18Z...AND WILL BECOME MORE WIDESPREAD ACROSS THE PLAINS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THE AFTERNOON. LOOKING AT MVFR TO IFR CONDITIONS IN RAIN. AHEAD OF THIS BAND...LOW STRATUS WILL PERSIST IN NORTHERLY WINDS. THE MAIN COLD FRONT IS MOVING THROUGH THE MOUNTAINS ZONES AT THIS HOUR...AND WILL TREK EASTWARD THROUGH THE AFTERNOON. WINDS WILL TURN TO THE WEST BEHIND THE FRONT AND WILL GUST 25 TO 30 MPH. A FEW SHOWERS WILL PERSIST OVER THE MOUNTAINS FOR A FEW HOURS BEHIND THE FRONT...OTHERWISE CONDITIONS WILL IMPROVE WITH FROPA. && .FIRE WEATHER... ISSUED AT 415 AM MDT FRI SEP 27 2013 WIDESPREAD SHOWERS WILL OCCUR ACROSS THE REGION THROUGH THIS EVENING AS AN UPPER LEVEL SYSTEM MOVES OVERHEAD. TEMPERATURES WILL RISE BY THIS WEEKEND AND INTO EARLY NEXT WEEK AND DRIER AIR WILL MOVE INTO THE AREA...CAUSING MINIMUM AFTERNOON HUMIDITIES TO DROP INTO THE 15-20 PERCENT RANGE BY SUNDAY AND MONDAY. WEST TO SOUTHWEST WINDS WILL BE QUITE BREEZY ESPECIALLY OVER SOUTHEAST WYOMING ON SUNDAY AND MONDAY WITH OCCASIONAL GUSTS TO 30-40 MPH. THUS...AN ELEVATED FIRE WEATHER THREAT WILL EXIST WHERE FUELS STILL SUPPORT FIRE GROWTH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...HAHN AVIATION...RJM FIRE WEATHER...FINCH
Hazardous weather outlook, Sep 27, 3:59 AM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 359 AM MDT FRI SEP 27 2013 WYZ101>119-281000- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 359 AM MDT FRI SEP 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL BE POSSIBLE OVER THE SOUTHERN LARAMIE RANGE THROUGH THE MORNING. VISIBILITIES COULD BE LOCALLY REDUCED TO A QUARTER MILE AT TIMES. RAIN SHOWERS WILL BE LIKELY ACROSS MUCH OF SOUTHEAST WYOMING THROUGH THE AFTERNOON. SNOW SHOWERS WILL ALSO BE POSSIBLE AT ELEVATIONS ABOVE 8000 FEET. SNOW ACCUMULATIONS WILL GENERALLY BE ONE TO THREE INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-281000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 359 AM MDT FRI SEP 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT RAIN SHOWERS WILL BECOME LIKELY ACROSS MUCH OF THE NEBRASKA PANHANDLE BY THIS AFTERNOON BEHIND A COLD FRONT. THE THUNDERSTORM THREAT IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
Nearby
Frost Advisories in Wyoming, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.